Bounded travelling wave solutions for the ( n <ce:hsp sp="0.25"/>+<ce:hsp sp="0.25"/>1)-dimensional sine- and sinh-Gordon equations
作者: Jibin LiMing Li
作者单位: 1Department of Mathematics, Zhejiang Normail University, Jinhua, Zhejing 321004, China
2School of Science, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
3Department of Mathematics, Qujing Normal Institute Qujing, Yunnan 655000, China
刊名: Chaos, Solitons and Fractals, 2004, Vol.25 (5), pp.1037-1047
来源数据库: Elsevier Journal
DOI: 10.1016/j.chaos.2004.11.010
英文摘要: Abstract(#br)For the ( n +1)-dimensional sine- and sinh-Gordon equations, by using the approach of dynamical systems to a class of travelling wave solutions, in 21 different regions of a five-parameter space, all possible 21 bounded solutions ( solitary breather solutions, kink and anti-kink breather solutions and double-periodic wave solutions) are obtained. Explicit exact parametric representations are given.
全文获取路径: Elsevier  (合作)
影响因子:1.246 (2012)